# SDR UPS01835116

- Difficulty date: March 1, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AFTER TAKEOFF MLG FAILED TO RETRACT.  MAINTAINED AIRSPEED BELOW 230 KTS AND CLIMBED TO 15000 FT.  PERFORMED GEAR HANDLE JAMMED CHECKLIST ON DESCENT TO PHL BELOW 10000 FT NOSE GEAR POSITION APPEARED.  AIRCRAFT FERRY PERMIT DMI CONTROL NR D210467 COMPLIED WITH AIRCRAFT IN  SAFE CONDITION FOR FERRY A/C ARRIVED SAFELY 8:30 PM THIS CLEARS D-210467 ITEM.
